# SDR DXTA2008122403434

- Difficulty date: December 24, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 7,494 hours, 5,866 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Stiff
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELEVATOR CONTROL FEELS STIFF.
